# SDR AALA201705279007

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 11,525 hours, 2,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT IS INOPERATIVE.  REPLACED THE BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
